# SDR UHLA2015011600034

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 27,743 hours, 16,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LATCH VISUAL INDICATOR INOPERATIVE.  R & R L1 DOOR INDICATION LATCH IAW AMM 52-11-00.
